×

Strongly supermedian functions and optimal stopping. (English) Zbl 0297.60038


MSC:

60J45 Probabilistic potential theory
60G40 Stopping times; optimal stopping problems; gambling theory
60J25 Continuous-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Aumann, R.J.: Measurable utility and the measurable choice theorem. Department of Mathematics. The Hebrew University of Jerusalem. Research Program in Game Theory and Mathematical Economics, Research Memorandum 30, (1967). Appeared in La Décision, Colloques Internationaux du C.N.R.S. 171, Editions du C.N.R.S., pp. 15-26, 1969.
[2] Blumenthal, R. M.; Getoor, R. K., Markov Processes and Potential Theory (1968), New York: Academic Press, New York · Zbl 0169.49204
[3] Bourbaki, N., Eléments de Mathématiques. Livre III, Topologie Générale, 1958 (1961), Paris: Hermann, Paris
[4] Dynkin, E. B., The optimum choice of the instant for stopping a Markov process, Soviet Math., Doklady, 4, 627-629 (1963) · Zbl 0242.60018
[5] Dynkin, E. B., Markov Processes, Moscow 1963, Vol. II of English translation (1965), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0132.37901
[6] Hunt, G. A., Markoff processes and potentials I, Illinois J. Math., I, 44-93 (1957) · Zbl 0100.13804
[7] Mertens, J. F., Sur la théorie des processus stochastiques, C. r. Acad. Sci., Paris Sér. A, 268, 495-496 (1969) · Zbl 0183.46301
[8] Mertens, J. F., Sur la théorie des martingales, C. r. Acad. Sci., Paris Sér. A, 268, 552-554 (1969) · Zbl 0183.46302
[9] Mertens, J. F., Sur la construction de variables arrÊtées d’espérance infinie, C. r. Acad. Sci., Paris Sér. A, 269, 926-927 (1969) · Zbl 0211.20903
[10] Mertens, J. F., Sur l’arrÊt optimal dans un processus de Markov, C. r. Acad. Sci., Paris Sér. A, 271, 1178-1181 (1970) · Zbl 0211.48401
[11] Mertens, J. F., Processus stochastiques généraux et surmartingales, Z. Wahrscheinlichkeitstheorie verw. Geb., 22, 45-68 (1972) · Zbl 0236.60033
[12] Meyer, P. A., (I-XI), Probabilités et Potentiel (1966), Paris: Hermann, Paris · Zbl 0138.10402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.